Journal article icon

Journal article

Coherence for Frobenius pseudomonoids and the geometry of linear proofs

Abstract:
We prove coherence theorems for Frobenius pseudomonoids and snakeorators in monoidal bicategories. As a consequence we obtain a 3d notation for proofs in nonsymmetric multiplicative linear logic, with a geometrical notion of equivalence, and without the need for a global correctness criterion or thinning links. We argue that traditional proof nets are the 2d projections of these 3d diagrams.
Publication status:
Published
Peer review status:
Peer reviewed

Actions


Access Document


Files:

Authors


More by this author
Institution:
University of Oxford
Division:
MPLS
Department:
Computer Science
Oxford college:
Wadham College
Role:
Author
Publisher:
International Federation of Computational Logic
Journal:
Logical Methods in Computer Science More from this journal
Volume:
15
Issue:
3
Pages:
5:1–5:30
Publication date:
2019-07-26
Acceptance date:
2018-06-14
EISSN:
1860-5974
ISSN:
1860-5974
Keywords:
Pubs id:
pubs:857900
UUID:
uuid:215df05e-3cc6-4aaf-9fc0-f5e545a67ad0
Local pid:
pubs:857900
Source identifiers:
857900
Deposit date:
2018-06-18

Terms of use


Views and Downloads






If you are the owner of this record, you can report an update to it here: Report update to this record

TO TOP